Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 82, NWS Green Bay, WI

November 27, 2016

NWS Green Bay, WI issued this small craft advisory at Nov 27, 2016, 4:15 AM CST. It took effect at Nov 28, 2016, 12:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2016, 4:15 AM CST (10:15 UTC)
In effect from
Nov 28, 2016, 12:00 AM CST
Expired
Nov 29, 2016, 3:00 AM CST
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

947 
WHUS73 KGRB 271015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CST SUN NOV 27 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT
THROUGH MONDAY NIGHT...

.STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL
PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH
MONDAY NIGHT.

LMZ541>543-271815-
/O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
415 AM CST SUN NOV 27 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 
  KNOTS. 

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-271815-
/O.NEW.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
415 AM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST TUESDAY. 

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
411 
WHUS73 KGRB 271509
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 AM CST SUN NOV 27 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT
THROUGH MONDAY NIGHT...

.STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL
PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH
MONDAY NIGHT.

LMZ541>543-272315-
/O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
909 AM CST SUN NOV 27 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 
  KNOTS. 

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-272315-
/O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
909 AM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
705 
WHUS73 KGRB 272055
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CST SUN NOV 27 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT
THROUGH MONDAY NIGHT...

.STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL
PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH
MONDAY NIGHT.

LMZ541>543-280500-
/O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
255 PM CST SUN NOV 27 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 35 
  KNOTS. 

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-280500-
/O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
255 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
724 
WHUS73 KGRB 280316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST SUN NOV 27 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED TONIGHT
THROUGH MONDAY NIGHT...

.STRONG LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL
PRODUCE STRONG SOUTHEAST WINDS AND LARGE WAVES TONIGHT THROUGH
MONDAY NIGHT.

LMZ541>543-281130-
/O.CON.KGRB.GL.W.0013.161128T0600Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
916 PM CST SUN NOV 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES...3 TO 5 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-281130-
/O.CON.KGRB.SC.Y.0082.161128T0600Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
916 PM CST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
477 
WHUS73 KGRB 280928
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CST MON NOV 28 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT...

.LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE
STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH TONIGHT.

LMZ541>543-281730-
/O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 AM CST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES...BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-281730-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
328 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
788 
WHUS73 KGRB 281508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 AM CST MON NOV 28 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH
TONIGHT...

.LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE
STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH TONIGHT.

LMZ541>543-282315-
/O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
908 AM CST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES...BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-282315-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
908 AM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
246 
WHUS73 KGRB 282145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST MON NOV 28 2016

...STRONG SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH
LATE TONIGHT...

.LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE
STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH LATE TONIGHT.

LMZ541>543-290545-
/O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
345 PM CST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-290545-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
345 PM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
804 
WHUS73 KGRB 290305
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CST MON NOV 28 2016

...GUSTY SOUTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH LATE
TONIGHT...

.LOW PRESSURE MOVING ACROSS THE EASTERN DAKOTAS WILL PRODUCE
STRONG SOUTHEAST WINDS AND LARGE WAVES THROUGH LATE TONIGHT.

LMZ541>543-290900-
/O.CON.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
905 PM CST MON NOV 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

* WINDS...SOUTHEAST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS.
  WINDS WILL SHIFT SOUTHWEST 15 TO 25 KNOTS BY EARLY TUESDAY
  MORNING. GUSTS TO 30 KTS POSSIBLE.

* WAVES...6 TO 9 FEET...EASING TO 5 TO 8 FT BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-290900-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
905 PM CST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  WILL SHIFT SOUTHWEST 15 TO 25 KNOTS BY EARLY TUESDAY MORNING.
  GUSTS TO 30 KTS POSSIBLE.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
922 
WHUS73 KGRB 290906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
306 AM CST TUE NOV 29 2016

...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH THIS
EVENING...

.A CONTINUED TIGHT PRESSURE GRADIENT WILL KEEP WINDS GUSTY TODAY
ACROSS THE WESTERN GREAT LAKES REGION. ALTHOUGH WINDS MAY APPROACH
OR HIT GALE FORCE AT TIMES THIS AFTERNOON, WINDS ARE EXPECTED TO
STAY BELOW GALE FORCE FOR MUCH OF THE DAY. WHILE WINDS WILL
SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON, WAVES
WILL REMAIN ELEVATED ACROSS THE LAKE MICHIGAN NEARSHORE WATERS
THROUGH THIS EVENING. 

LMZ541>543-291715-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-161129T0900Z/
/O.NEW.KGRB.SC.Y.0083.161129T0906Z-161130T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
306 AM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS...SOUTHWEST WINDS TO 30 KNOTS. OCCASIONAL GUSTS TO 35
  KNOTS. WINDS SUBSIDING TO 10 TO 15 KNOTS THIS EVENING.

* WAVES...5 TO 8 FEET TODAY, SUBSIDING TO 4 TO 7 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-291715-
/O.EXP.KGRB.SC.Y.0082.000000T0000Z-161129T0900Z/
/O.NEW.KGRB.SC.Y.0083.161129T0906Z-161130T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
306 AM CST TUE NOV 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...SOUTHWEST WINDS TO 30 KNOTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:29 AM CST, 46 minutes earlier.

Area forecast discussion, Nov 27, 3:29 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
329 AM CST Sun Nov 27 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 327 AM CST Sun Nov 27 2016

Dense fog and some icy roads are the main concern early today.
The fog is most dense where there is still snow on the ground.
The fog should either mix out or lift into a low cloud deck by
9am or 10am. Warm advection in the low levels should produce high
temperatures around 10 degrees above normal.

Approaching upper system will bring a steady rainfall to the area
tonight and Monday, though there may be a lull in the activity
during the middle of the day Monday. Thunder is not out of the
question at some point, but decided to leave it out. Temperatures
tonight will be held up well above normal due to cloud cover and
southeast wind from Lake Michigan. Highs Monday could reach 50F in
east central counties if there are any peeks of sunshine, but it
will be very mild across the area even if there isn't.

.LONG TERM...Monday Night Through Saturday
Issued at 327 AM CST Sun Nov 27 2016

The latest medium range guidance continues to indicate that an upper
level low pressure system will create an unsettled weather pattern
through the next work week before it vacates the area. The overall
temperature trend will call for a gradual cool down over the next
week after a warm start.  Should therefore see precip transition
from all liquid early in the week, to an all snow or a mix of rain
and snow by mid to end of the week.  Will continue to favor the
ecmwf over other guidance based on comparisons to the ensemble means.

Monday night through Tuesday night...Widespread rain is expected on
Monday night ahead of an occluded front, which will sweep across the
area late.  The heaviest rain will occur over eastern WI in a region
where upper divergence is maximized.  Once the rain exits late, will
likely see a break in the precipitation, at least over eastern WI,
until deeper moisture arrives beneath the upper low on Wednesday.
Until this occurs, will see only a small chance of rain on Tuesday,
and a chance of a rain/snow mix on Tuesday night over north-central
WI. Eastern WI will likely see partial clearing on Tuesday and
Tuesday night.  No significant changes to temps.

Rest of the forecast...Chances for rain and snow showers will
gradually be spreading east across north-central and northeast WI on
Wednesday and Wednesday night.  Then the upper troughing will bring
occasional snow showers to the region on Thursday into Friday.  As
mid-level heights finally rebound on Friday night into Saturday,
should see drier air move in from the west and provide some clearing
for next weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1021 PM CST Sat Nov 26 2016

Predominate vfr cigs late this evening, with the
exception of patchy ifr/lifr cigs and vsbys over northern
Wisconsin and parts of Central Wisconsin. With light winds and
clear skies, IFR/LIFR clouds and fog may become more widespread
overnight and linger into Sunday. Some improvement in conditions
on Sunday as a frontal system approaches from the southwest. What
improvement is seen Sunday afternoon will be temporary as rain
with deteriorating conditions spreads back northeastward over
state Sunday evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM CST this morning FOR WIZ005-
010>013-018>021-030-031-073.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, Nov 27, 3:08 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
308 AM CST SUN NOV 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
308 AM CST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL IS POSSIBLE IN MANY LOCATIONS THROUGH 9 OR 10
A.M. DUE TO REDUCED VISIBILITIES IN FOG AND LOCALLY ICY ROADS. THE
FOG MAY BE DENSE AT TIMES, WITH VISIBILITIES REDUCED TO A QUARTER
MILE OR LESS, ESPECIALLY NORTH OF ROUTE 29. THE FOG MAY FREEZE ON
SOME ROADS, BRIDGES AND OVERPASSES. SO MOTORISTS SHOULD USE CAUTION
THIS MORNING. FLIGHT DELAYS ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-280915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
308 AM CST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SOUTHEAST WINDS MAY APPROACH GALE FORCE STARTING AFTER MIDNIGHT
TONIGHT ALONG THE LAKE MICHIGAN SHORELINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTHEAST WINDS WILL CONTINUE TO PRODUCE GUSTS NEAR GALE
FORCE ALONG THE LAKE MICHIGAN SHORELINE THROUGH LATE MONDAY NIGHT.

RDM/MPC

In the hours before

Special weather statement, Nov 27, 3:35 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST SUN NOV 27 2016

WIZ038-039-048-049-073-074-271245-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
335 AM CST SUN NOV 27 2016

...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT...

CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION
OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH
VISIBILITIES ONE QUARTER OF A MILE OR LESS.

MOISTURE FROM THE FOG COMBINED WITH BELOW FREEZING TEMPERATURES
OVERNIGHT MAY LEAD TO SCATTERED SLIPPERY SPOTS.

REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE
HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR
DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE
VEHICLE AHEAD OF YOU.  CONDITIONS ARE EXPECTED TO PERSIST TO
SHORTLY AFTER DAYBREAK.

WIZ035>037-045-271245-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
335 AM CST SUN NOV 27 2016

...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT...

CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION
OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH
VISIBILITIES ONE QUARTER OF A MILE OR LESS.

MOISTURE FROM THE FOG COMBINED WITH BELOW FREEZING TEMPERATURES
OVERNIGHT MAY LEAD TO SCATTERED SLIPPERY SPOTS.

REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE
HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR
DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE
VEHICLE AHEAD OF YOU.  CONDITIONS ARE EXPECTED TO PERSIST TO
SHORTLY AFTER DAYBREAK.

WIZ022-040-050-271245-
DOOR-KEWAUNEE-MANITOWOC-
335 AM CST SUN NOV 27 2016

...PATCHY FOG AND SCATTERED SLIPPERY SPOTS POSSIBLE OVERNIGHT...

CLEAR SKIES AND LIGHT SOUTHEAST WINDS MAY LEAD TO THE FORMATION
OF FOG TONIGHT. THE FOG MAY BE LOCALLY DENSE AT TIMES WITH
VISIBILITIES ONE QUARTER OF A MILE OR LESS.

MOISTURE FROM THE FOG COULD PRODUCE SCATTERED SLIPPERY SPOTS WHERE
TEMPERATURES ARE BELOW FREEZING.

REDUCED VISIBILITIES AND SCATTERED SLIPPERY SPOTS MAY CREATE
HAZARDOUS DRIVING CONDITIONS TONIGHT. ALLOW EXTRA TIME TO YOUR
DESTINATION TONIGHT AND ALLOW EXTRA DRIVING DISTANCE WITH THE
VEHICLE AHEAD OF YOU.  CONDITIONS ARE EXPECTED TO PERSIST TO
SHORTLY AFTER DAYBREAK.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 10:50 PM CSTDense Fog AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more14 hr
Nov 27, 4:06 AM CSTGale WarningGRB47 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.